# SDR AALA202512065874

- Difficulty date: October 30, 2025
- Submitted: December 6, 2025
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 74,732 hours, 31,157 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035SD
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR STRUCTURE BREAK ASSEMBLY PANEL AT BS 540 FROM RBL 1 TO RBL 24. REPLACED BREAK ASSEMBLY PANEL PER AARD 51-00-05-1.
